MAUDE Adverse Event Report: O&M HALYARD, INC FACIAL PROTECTION RESPIRATORS; ICP FACIAL PROTECTION

O&M HALYARD, INC FACIAL PROTECTION RESPIRATORS; ICP FACIAL PROTECTION
Model Number 76727
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Angioedema (4536)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in this complaint was not returned.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to (b)(6), and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Event or Problem Description
Customer last worked (b)(6) 2023 and got on disability because she is unable to wear masks provided at her place of work.Customer states there was redness and irritation to face, under eye to neck.A patch test was performed.Customer was prescribed antihistamines, prednisone, and an epipen for use in an allergic emergency.
 
Additional Manufacturer Narrative
The product involved in this complaint was not returned.Lack of samples and lot number makes it difficult to determine the root cause.Since visual and functional inspections cannot be performed, we cannot confirm or replicate the incident reported.Complaint trend was reviewed for code 76727 and failure mode "reaction" for the past 12 months from june 2022 to june 2023.There is no upward trend for the past 12 months for issue.This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).

Brand Name
FACIAL PROTECTION RESPIRATORS
Common Device Name
ICP FACIAL PROTECTION
Manufacturer (Section D)
O&M HALYARD, INC
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17346421
Report Number9616096-2023-00079
Device Sequence Number6524169
Product Code MSH
UDI-Device Identifier30680651767272
UDI-Public30680651767272
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number76727
Device Catalogue Number76727
Device Lot NumberUNKOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown